NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Which care best protects the skin of a patient with frequent urinary incontinence?

  1. AGentle cleansing after each episode and a barrier product
  2. BScrubbing the area with soap and hot water twice a day
  3. CApplying talcum powder thickly after each episode
  4. DLeaving the skin wet so it does not dry out
2.护理学基础困难

For a patient at risk of pressure ulcers, why is the head of the bed usually kept at 30 degrees or less if their condition allows?

  1. ALower angles stop the patient from getting out of bed
  2. BHigher angles make the patient slide down, causing shear over the sacrum
  3. CHigher angles always cause breathing problems in patients who are bedbound
  4. DLower angles increase blood flow to the heels
3.感染控制与患者安全中等

Which drugs are used as antidotes for nerve agent poisoning?

  1. AAtropine and pralidoxime
  2. BVitamin K and protamine
  3. CAcetylcysteine and charcoal
  4. DNaloxone and flumazenil
4.感染控制与患者安全困难

A nurse teaches a patient with neutropenia about preventing infection at home. Which statement shows a need for further teaching?

  1. A“I will avoid crowds and people who have colds.”
  2. B“I will check my temperature and call if I have a fever.”
  3. C“I will wash my hands often and ask visitors to do the same.”
  4. D“I can clean the cat’s litter box if I wear a face mask.”
5.优先排序与委派中等

A patient receives hemodialysis this morning. Which type of medication is often held before dialysis, as prescribed?

  1. ATopical skin creams
  2. BInhaled bronchodilators
  3. CEye drops for glaucoma
  4. DAntihypertensive drugs
6.优先排序与委派困难

A competent adult patient refuses a blood transfusion for religious reasons. What should the nurse do?

  1. AGive the transfusion while the patient is asleep, because saving their life comes first
  2. BRespect the refusal, check the patient understands the risks and inform the provider
  3. CAsk the family to persuade the patient until they agree
  4. DTell the patient that refusing treatment is not allowed in hospital
7.临床护理中等

一名术后患者心率 125 次/分,血压 88/50 mmHg,敷料被血浸透。发生了什么?

  1. A正常的疼痛反应
  2. B尿路感染引起的感染性休克
  3. C出血导致的低血容量性休克
  4. D只是焦虑
8.临床护理困难

A patient with a confirmed pulmonary embolism is started on anticoagulation. Which statement best explains its purpose?

  1. AIt thins the blood so that the lungs absorb more oxygen
  2. BIt dissolves the clot completely within minutes of the first dose being given
  3. CIt stops the clot growing and prevents new clots while the body breaks it down
  4. DIt is mainly given to lower the blood pressure
9.实验室检查值与电解质中等

为什么慢性肾脏病患者常有贫血?

  1. A肾病时的高钾使红细胞破裂
  2. B尿毒症毒素使骨髓生成白细胞而不是红细胞
  3. C受损的肾脏过滤并破坏红细胞
  4. D肾脏产生的促红细胞生成素减少,而它驱动红细胞的生成
10.实验室检查值与电解质困难

A patient without diabetes in the ICU with sepsis has a glucose of 260 mg/dL (14.4 mmol/L) and an HbA1c of 5.2%. What is the best interpretation?

  1. AType 1 diabetes from autoimmune damage
  2. BLong-standing undiagnosed type 2 diabetes
  3. CStress hyperglycemia from acute illness
  4. DA meter error, because HbA1c is normal
11.药理学中等

How can the absorption of oral iron be improved?

  1. ATake it with a cup of strong tea
  2. BTake it at the same time as an antacid to protect the stomach
  3. CTake it with vitamin C, such as orange juice, on an empty stomach
  4. DTake it with a glass of milk
12.药理学困难

A patient receiving cisplatin is given large volumes of IV fluid before and after each dose. What is the main purpose?

  1. ATo prevent bleeding
  2. BTo prevent hair loss
  3. CTo increase drug absorption from the gut
  4. DTo reduce kidney damage
13.内外科护理:心血管与呼吸中等

During an episode of chest pain, a patient's ECG shows new horizontal ST depression. What does this most likely indicate?

  1. APericarditis
  2. BA normal finding during pain
  3. CMyocardial ischaemia
  4. DHyperkalaemia
14.内外科护理:心血管与呼吸困难

A nurse has four cardiac patients. Which one should be seen first?

  1. AA patient after a radial angiogram asking when they can eat
  2. BA patient with angina whose chest pain has not eased with rest and who is sweating
  3. CA patient with heart failure whose weight is 0.3 kg up on yesterday's morning weight
  4. DA patient with AF and a heart rate of 86/min who is due an apixaban dose this morning
15.内外科护理:神经、内分泌与肾脏中等

Why is levodopa combined with carbidopa (or benserazide)?

  1. ATo make levodopa cross into the brain more slowly and evenly
  2. BTo add a separate effect that reduces the resting tremor directly
  3. CTo stop levodopa being converted to dopamine outside the brain
  4. DTo prevent tolerance from developing to levodopa over time
16.内外科护理:神经、内分泌与肾脏困难

Two days after an ileal conduit was formed, the stoma is dark purple and dry. What should the nurse do?

  1. AReport it urgently, because the stoma may be ischaemic
  2. BChange the bag and check again next week
  3. CRecord it as normal for a new stoma
  4. DApply a warm compress to improve the colour of the stoma
17.内外科护理:消化、围手术期与肿瘤中等

Which is a recognised side effect of ondansetron?

  1. AHearing loss
  2. BConstipation
  3. CHair loss
  4. DSevere hypoglycaemia
18.内外科护理:消化、围手术期与肿瘤困难

A nurse teaches a patient after a colonoscopy with polyp removal. Which statement shows a need for further teaching?

  1. A"I'll report heavy bleeding from my bottom."
  2. B"I should report a fever or a swollen, painful abdomen."
  3. C"Severe abdominal pain is normal for a week afterwards."
  4. D"Some wind and bloating today is expected."
19.产科护理中等

A woman with a normal pre-pregnancy BMI asks how much weight she should gain. Which range do the widely used US Institute of Medicine guidelines recommend?

  1. AAbout 18 to 23 kg
  2. BAbout 2 to 4 kg
  3. CAbout 11.5 to 16 kg
  4. DAbout 5 to 9 kg
20.产科护理困难

A newborn's left foot is turned inward and downward and cannot be moved to a normal position. What should the nurse tell the parents?

  1. AIt is normal positioning in the uterus and needs no follow-up
  2. BIt suggests clubfoot, treated early with casting
  3. CIt is caused by a lack of vitamin D
  4. DSurgery is needed within the first day
21.儿科护理中等

How should a 4-month-old be protected from the sun?

  1. AExpose the baby to midday sun for vitamin D, then cover up
  2. BApply a thick layer of high-factor sunscreen and allow full sun
  3. CUse a sunbed for a few minutes to build a protective tan
  4. DKeep the baby out of direct sun, in the shade, with light clothing and a hat
22.儿科护理困难

On day 5 of chickenpox, a child has a fever again, and one area of skin around some spots has become red, hot, swollen and very painful. What should the nurse suspect?

  1. AA second attack of chickenpox caused by a different strain
  2. BNormal healing of chickenpox spots
  3. CA secondary bacterial skin infection
  4. DAn allergy to calamine lotion
23.精神科护理中等

A young person who took LSD at a festival is frightened by what he is seeing. What is the most helpful nursing approach?

  1. AStay with him in a calm, quiet place and reassure him that the effects are from the drug and will pass
  2. BShine a bright light in his eyes every few minutes to check his pupils and keep him alert until it wears off
  3. CArgue with him that what he sees is not real until he accepts it
  4. DLeave him alone in a dark room so that he can sleep it off
24.精神科护理困难

A woman who takes lithium for bipolar disorder tells the nurse she would like to become pregnant. What is the best response?

  1. A"Lithium is completely safe in pregnancy, so there is no need to change anything at all."
  2. B"Stop the lithium today so that it is out of your body before you get pregnant."
  3. C"Please don't stop your lithium on your own. Let's arrange for you to plan this with your prescriber before you conceive."
  4. D"You'll need to choose between treating your bipolar disorder and having a baby."
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C105 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 105 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

105 °F
T = °C
26.护理数学与单位换算困难
78 g/L? g/dL1 L = 10 dL

练习题(虚构数值,不作为临床指导)。 血红蛋白结果为 78 g/L。请用 g/dL 表示Hb。

78 g/L1 L = 10 dL
Hb = g/dL
27.剂量计算中等
20%20 mLm = ? mg

20 mL 的 20%(w/v)溶液中含有多少毫克药物 m?

20% w/v20 mL
m = mg
28.剂量计算困难
40k 件250 mL? mL/h1500 件/h

一袋输液在 250 mL 中含 40000 单位药物。医嘱为每小时 1500 单位。泵速 R 应设为多少 mL/h?

40000 件/250 mL1500 件/h
R = mL/h
29.静脉输液速度中等
500 mL10 gtt/mL2 h? gtt/min

用滴系数为 10 滴/mL 的输液器在 2 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL2 h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
100 mg500 mL30 mL/h? mg/h

一袋液体在 500 mL 中含药 100 mg,以 30 mL/h 的速度输注。患者每小时获得多少毫克 D?

100 mg/500 mL30 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次水200 mL牛奶100 mL果汁200 mL冰屑120 mL静脉输液80 mL/h × 12 h静脉抗生素1 × 100 mL尿液375 mL尿液325 mL伤口引流40 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

水: 200 mL牛奶: 100 mL果汁: 200 mL冰屑: 120 mL静脉输液: 80 mL/h × 12 h静脉抗生素: 1 × 100 mL尿液: 375 mL尿液: 325 mL伤口引流: 40 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL150 mL/h开始 06:4509:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:45 开始用输液泵以 150 mL/h 输注。到 09:15 时袋中还剩多少 mL V?

1000 mL150 mL/h06:45 → 09:15
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 完全受限; 潮湿程度: 很少潮湿; 活动: 偶尔步行; 活动能力: 轻度受限; 营养: 极好; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 97%正在补充吸氧,血压 130/78 mmHg,脉搏 82 次/分,清醒,体温 36.0 °C。患者属于哪个临床风险组?点击它。

RR 20SpO₂ 97%O₂SBP 130HR 82AT 36.0 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · Gentle cleansing after each episode and a barrier product

为什么是这个答案

Moisture and urine break down the skin barrier. Prompt, gentle cleansing with a pH-balanced cleanser and a barrier cream or film protects against incontinence-associated dermatitis.

答案

A · Gentle cleansing after each episode and a barrier product
2.护理学基础

答案: B · Higher angles make the patient slide down, causing shear over the sacrum

为什么是这个答案

When the head is raised high, the body tends to slide while the skin stays still, distorting the tissues over the sacrum. Keeping the angle low, where safe, reduces this shear.

答案

B · Higher angles make the patient slide down, causing shear over the sacrum
3.感染控制与患者安全

答案: A · Atropine and pralidoxime

为什么是这个答案

Nerve agents inhibit acetylcholinesterase, causing excess acetylcholine. Atropine blocks muscarinic effects such as secretions and bradycardia, and pralidoxime helps to reactivate the enzyme.

答案

A · Atropine and pralidoxime
4.感染控制与患者安全

答案: D · “I can clean the cat’s litter box if I wear a face mask.”

为什么是这个答案

Immunocompromised patients should avoid cleaning litter boxes and other animal waste, because of organisms such as Toxoplasma. Another person should do it. The other statements are correct.

答案

D · “I can clean the cat’s litter box if I wear a face mask.”
5.优先排序与委派

答案: D · Antihypertensive drugs

为什么是这个答案

Removing fluid during dialysis can cause hypotension, so blood pressure drugs are often held before treatment as prescribed. Some drugs are also removed by dialysis and given afterwards.

答案

D · Antihypertensive drugs
6.优先排序与委派

答案: B · Respect the refusal, check the patient understands the risks and inform the provider

为什么是这个答案

Competent adults have the right to refuse treatment, even if it could save their life. The nurse makes sure the refusal is informed, informs the provider and documents it.

答案

B · Respect the refusal, check the patient understands the risks and inform the provider
7.临床护理

答案: C · 出血导致的低血容量性休克

为什么是这个答案

心动过速、低血压加上可见的失血提示失血性(低血容量性)休克。应压迫止血、紧急呼救,并准备补液或输血。

答案

C · 出血导致的低血容量性休克
8.临床护理

答案: C · It stops the clot growing and prevents new clots while the body breaks it down

为什么是这个答案

Anticoagulants prevent clot extension and new clots; the body's own fibrinolysis gradually breaks down the existing clot. Thrombolysis, which actively dissolves clots, is reserved for massive PE with shock.

答案

C · It stops the clot growing and prevents new clots while the body breaks it down
9.实验室检查值与电解质

答案: D · 肾脏产生的促红细胞生成素减少,而它驱动红细胞的生成

为什么是这个答案

患病的肾脏产生的促红细胞生成素减少,因此骨髓生成的红细胞减少。治疗可包括促红细胞生成药物和铁剂。核对依据: Anemia · MedlinePlus (NIH) (2026); Erythropoietin test · MedlinePlus (NIH) (2025)

答案

D · 肾脏产生的促红细胞生成素减少,而它驱动红细胞的生成
10.实验室检查值与电解质

答案: C · Stress hyperglycemia from acute illness

为什么是这个答案

Stress hormones and inflammation raise glucose in acute illness, even without diabetes. A normal HbA1c shows that glucose was normal over the previous months. Stress hyperglycemia is still treated, usually with insulin, because it worsens outcomes.核对依据: Hemoglobin A1C (HbA1c) Test · MedlinePlus (NIH) (2025)

答案

C · Stress hyperglycemia from acute illness
11.药理学

答案: C · Take it with vitamin C, such as orange juice, on an empty stomach

为什么是这个答案

Vitamin C keeps iron in its more absorbable ferrous form. Milk, antacids, tea and some antibiotics reduce iron absorption. If the stomach becomes upset, it may be taken with food, accepting lower absorption.

答案

C · Take it with vitamin C, such as orange juice, on an empty stomach
12.药理学

答案: D · To reduce kidney damage

为什么是这个答案

Cisplatin is nephrotoxic, and hydration helps protect the kidneys. It also causes ototoxicity, peripheral neuropathy, severe nausea and low magnesium.

答案

D · To reduce kidney damage
13.内外科护理:心血管与呼吸

答案: C · Myocardial ischaemia

为什么是这个答案

New horizontal or downsloping ST depression during pain suggests myocardial ischaemia, as in unstable angina or NSTEMI. It should be reported immediately with serial ECGs and troponins. ST depression can also reflect reciprocal change opposite a STEMI.

答案

C · Myocardial ischaemia
14.内外科护理:心血管与呼吸

答案: B · A patient with angina whose chest pain has not eased with rest and who is sweating

为什么是这个答案

Chest pain that does not settle with rest, especially with sweating, suggests an acute coronary syndrome and needs immediate assessment and a 12-lead ECG. A controlled heart rate in AF, a very small weight change and a question about eating are not urgent.

答案

B · A patient with angina whose chest pain has not eased with rest and who is sweating
15.内外科护理:神经、内分泌与肾脏

答案: C · To stop levodopa being converted to dopamine outside the brain

为什么是这个答案

Carbidopa blocks the enzyme that converts levodopa to dopamine in the periphery. More levodopa reaches the brain, so a lower dose works, and side effects such as nausea and low blood pressure are reduced.

答案

C · To stop levodopa being converted to dopamine outside the brain
16.内外科护理:神经、内分泌与肾脏

答案: A · Report it urgently, because the stoma may be ischaemic

为什么是这个答案

A dusky, purple or black stoma suggests poor blood supply and possible necrosis. It needs urgent surgical review. A healthy stoma is moist and pink to red, and some swelling is normal at first.

答案

A · Report it urgently, because the stoma may be ischaemic
17.内外科护理:消化、围手术期与肿瘤

答案: B · Constipation

为什么是这个答案

Common side effects of ondansetron include constipation and headache. It can also prolong the QT interval, so caution is needed with other QT-prolonging drugs and electrolyte imbalance.

答案

B · Constipation
18.内外科护理:消化、围手术期与肿瘤

答案: C · "Severe abdominal pain is normal for a week afterwards."

为什么是这个答案

Mild bloating and cramps from the air used are expected. Severe or worsening pain, fever, a distended abdomen or heavy rectal bleeding can mean perforation or haemorrhage and must be reported straight away.

答案

C · "Severe abdominal pain is normal for a week afterwards."
19.产科护理

答案: C · About 11.5 to 16 kg

为什么是这个答案

For a normal BMI, the US Institute of Medicine (National Academy of Medicine) recommends a total gain of about 11.5 to 16 kg (25 to 35 lb), more for underweight women and less for women with obesity. The UK has no official target range; NICE focuses on healthy eating and activity.

答案

C · About 11.5 to 16 kg
20.产科护理

答案: B · It suggests clubfoot, treated early with casting

为什么是这个答案

A fixed foot that cannot be brought to neutral suggests congenital talipes equinovarus. Gentle casting and bracing (the Ponseti method) usually start in the first weeks. A positional foot that corrects easily is common and benign.

答案

B · It suggests clubfoot, treated early with casting
21.儿科护理

答案: D · Keep the baby out of direct sun, in the shade, with light clothing and a hat

为什么是这个答案

Babies under about 6 months should be kept out of direct sunlight, protected by shade, clothing and hats. Sunscreen is mainly for older infants and children, on skin that cannot be covered.

答案

D · Keep the baby out of direct sun, in the shade, with light clothing and a hat
22.儿科护理

答案: C · A secondary bacterial skin infection

为什么是这个答案

A new fever and spreading redness, heat, swelling and pain around chickenpox lesions suggest secondary bacterial infection, such as with group A streptococcus, which can become serious. The child needs prompt medical review.

答案

C · A secondary bacterial skin infection
23.精神科护理

答案: A · Stay with him in a calm, quiet place and reassure him that the effects are from the drug and will pass

为什么是这个答案

For a frightening hallucinogen experience, a calm setting, a supportive person and simple reassurance usually help. The nurse also monitors vital signs and watches for injury or other substances.

答案

A · Stay with him in a calm, quiet place and reassure him that the effects are from the drug and will pass
24.精神科护理

答案: C · "Please don't stop your lithium on your own. Let's arrange for you to plan this with your prescriber before you conceive."

为什么是这个答案

Lithium in early pregnancy is linked to cardiac malformations, but stopping it abruptly greatly raises the risk of relapse. Pre-conception planning with the prescriber balances these risks.

答案

C · "Please don't stop your lithium on your own. Let's arrange for you to plan this with your prescriber before you conceive."
25.护理数学与单位换算

答案: T = 40.6 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

105 − 32 = 73

乘以 5/9

T = 73·5/9 = 40.56 ≈ 40.6 °C

答案

T = 40.6 °C
26.护理数学与单位换算

答案: Hb = 7.8 g/dL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

转换

Hb = 78 g/L × (1 L/10 dL) = 7.8 g/dL

答案

Hb = 7.8 g/dL
27.剂量计算

答案: m = 4000 mg

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

20% = 20 g/100 mL = 200 mg/mL

药物质量

m = 200·20 = 4000 mg

答案

m = 4000 mg
28.剂量计算

答案: R = 9.375 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

40000/250 = 160 件/mL

泵速

R = 1500/160 = 9.375 mL/h

答案

R = 9.375 mL/h
29.静脉输液速度

答案: R = 42 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

2·60 = 120 min

滴速

R = 500·10/120 = 41.67 ≈ 42 gtt/min

答案

R = 42 gtt/min

床旁取最接近的整滴:42 滴/分。

30.静脉输液速度

答案: D = 6 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

100/500 = 0.2 mg/mL

给药速率

D = 0.2·30 = 6 mg/h

答案

D = 6 mg/h
31.静脉输液与液体平衡

答案: B = 880 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 200 + 100 + 200 = 500 mL
冰屑: 120/2 = 60 mL
静脉输液: 80·12 = 960 mL
静脉抗生素: 1·100 = 100 mL
总入量 = 1620 mL

总出量

375 + 325 + 40 = 740 mL

平衡

B = 1620 − 740 = 880 mL

答案

B = 880 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: V = 625 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:45 → 09:15 = 2.5 h

已输入体积

150·2.5 = 375 mL

剩余体积

V = 1000 − 375 = 625 mL

答案

V = 625 mL
33.临床评估评分

答案: B = 17

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 完全受限 → 1
潮湿程度: 很少潮湿 → 4
活动: 偶尔步行 → 3
活动能力: 轻度受限 → 3
营养: 极好 → 4
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 1 + 4 + 3 + 3 + 4 + 2 = 17

答案

B = 17
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 97% → 0
吸氧 → 2
SBP 130 mmHg → 0
HR 82/min → 0
清醒 (A) → 0
T 36.0 °C → 1

总分和红色分值

NEWS2 = 0 + 0 + 2 + 0 + 0 + 0 + 1 = 3
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions